# SDR CA090219005

- Difficulty date: February 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 19,282 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 10162001448
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION FOUND ON RT HORIZONTAL STABALIZER LOWER SPAR CAP AT STN. 90.00. MFG RDO OFFICE CONTACTED FOR REPAIR.
